Hi @seagull, yes! I just had the second vaccination on Tuesday and I woke up with a headache yesterday that morphed to a full-fledged migraine by noon. It's still with me today :-/
Hope you're soon feeling better!
Donna (team member)
Hi, It could be transient since it is mentioned as one of the frequent side effects....I hope so
I got the J&J shot in early March. My Migraines have increased since then. Is it related? Who knows.
Nancy Harris Bonk Moderator
UGG! It's awful to see an uptick in attacks. Let me know how you make out?
Nancy Harris Bonk, Patient Advocate/Moderator
Are your headaches any better now since March?
Many more headaches since my second vaccine shot. I am inclined to believe there is a connection. My migraine medication is not working as well either since the shot.
MelanieM Community Admin
, sorry to hear you are seeing an increase in your headaches, I hope the frequency of your attacks decreases, keep us posted on your progress. Warmly, Melanie (team member)
Hello, Sorry to hear about uptick of your HA, I was afraid it might happen and few people said it did....Me, personally, with my chronic migraines I will postpone getting the shot as long as I can....I was searching for this info but could not find it anywhere....
Cheryl Picerno Moderator
@seagull my husband and I are holding off on getting the shot as well. We are thinking that herd immunity will keep us from getting the virus. We live in Florida and tons of folks here are getting the shots. I think we will be pretty safe lol! Warmly, Cheryl migraine team
Melissa Arnold Community Admin
It's a tough call to make -- weighing the benefits of vaccination vs. the reality that you might tolerate it poorly. I hear you. Take good care of yourself no matter what, okay? -Melissa, migraine.com team